Sets of integers in different number systems and the Chomsky hierarchy

Katsányi István: Sets of integers in different number systems and the Chomsky hierarchy. In: Acta cybernetica, (15) 2. pp. 121-136. (2001)

[thumbnail of cybernetica_015_numb_002_121-136.pdf]
Cikk, tanulmány, mű

Download (967kB) | Preview


The classes of the Chomsky hierarchy are characterized in respect of converting between canonical number systems. We show that the relations of the bases of the original and converted number systems fall into four distinct categories, and we examine the four Chomsky classes in each of the four cases. We also prove that all of the Chomsky classes are closed under constant addition and multiplication. The classes RE and CS are closed under every examined operation. The regular languages axe closed under addition, but not under multiplication.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2001
Volume: 15
Number: 2
ISSN: 0324-721X
Page Range: pp. 121-136
Language: English
Place of Publication: Szeged
Event Title: Conference for PhD Students in Computer Science (2.) (2000) (Szeged)
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 136. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 14. 12:48

Actions (login required)

View Item View Item